# SDR IXXA060484S

- Difficulty date: January 26, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND A CRACKED FRAME AT STATION 280 LONGERON 29 RIGHT.  REMOVED DAMAGED FRAME, FABRICATED NEW FRAME, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW FRAME IAW DOUGLAS DRAWING 9779487, DC8 SRM 51-1-8, AND 51-1-20D.
